# SDR IPXA10560816

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5278
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD NR 867379, FOUND CORROSION AT SEAT TRACK LBL 25 OTBD FLANGE NUT PLATE LOCATIONS EXTENDED TO INCLUDE BS 606-619, WL 208.  REPLACED SEAT TRACK ON CUST CARD NR 867481.
